Alert archive / West Virginia / Flash Flood Warnings in 2014

Flash Flood Warning 45, NWS Charleston, WV

September 6, 2014Braxton County, Clay County, West Virginia

NWS Charleston, WV issued this flash flood warning at Sep 6, 2014, 3:36 PM EDT for Braxton County, Clay County, West Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2014, 3:36 PM EDT (19:36 UTC)
Expired
Sep 6, 2014, 6:30 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Braxton County, WV, Clay County, WV

The radar

The Charleston,WV radar (KRLX), 76 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2014-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2014-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WGUS51 KRLX 061936
FFWRLX
WVC007-015-062230-
/O.NEW.KRLX.FF.W.0045.140906T1936Z-140906T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
336 PM EDT SAT SEP 6 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN BRAXTON COUNTY IN WEST VIRGINIA...
  NORTHEASTERN CLAY COUNTY IN WEST VIRGINIA...

* UNTIL 630 PM EDT

* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG OTTER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3853 8083 3851 8088 3849 8085 3847 8088
      3848 8107 3864 8106 3862 8082

$$

50
2 follow-up statements
837 
WGUS71 KRLX 062043
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
443 PM EDT SAT SEP 6 2014

WVC007-015-062230-
/O.CON.KRLX.FF.W.0045.000000T0000Z-140906T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY WV-BRAXTON WV-
443 PM EDT SAT SEP 6 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHWESTERN BRAXTON AND NORTHEASTERN CLAY COUNTIES...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THE POTENTIAL FOR FLASH FLOODING IN THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG OTTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3853 8083 3851 8088 3849 8085 3847 8088
      3848 8107 3864 8106 3862 8082

$$

50
976 
WGUS71 KRLX 062223
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
623 PM EDT SAT SEP 6 2014

WVC007-015-062231-
/O.EXP.KRLX.FF.W.0045.000000T0000Z-140906T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY WV-BRAXTON WV-
623 PM EDT SAT SEP 6 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM EDT FOR SOUTHWESTERN
BRAXTON AND NORTHEASTERN CLAY COUNTIES...

THOUGH ADDITIONAL LIGHT TO OCCASIONALLY MODERATE RAIN REMAINS 
POSSIBLE THIS EVENING...HEAVY RAIN IS NOT ANTICIPATED...THEREFORE 
THE FLASH FLOOD WARNING THAT WAS IN EFFECT WILL BE ALLOWED TO 
EXPIRE. 

REMEMBER...TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED 
ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3853 8083 3851 8088 3849 8085 3847 8088
      3848 8107 3864 8106 3862 8082

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Sep 6, 3:27 PM EDT, 9 minutes earlier.

Area forecast discussion, Sep 6, 3:27 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
327 PM EDT SAT SEP 6 2014

.SYNOPSIS...
COLD FRONT MOVES THROUGH THIS AFTERNOON EVENING. FRONT SLOWS DOWN AS
IT CREEPS SOUTH OF AREA SUNDAY.  WEAK HIGH PRESSURE SUNDAY AFTERNOON
GRADUALLY MOVES AWAY MONDAY AND TUESDAY.  COLD FRONT THURSDAY NIGHT.

&&

.NEAR TERM /THROUGH SUNDAY/...
COLD FRONT AT 18Z APPEARS TO BE ALONG THE OHIO RIVER. CONVECTION
HAS FIRE UP OUT AHEAD OF THE FRONT...AS EXPECTED. FRONTAL BOUNDARY
WILL CONTINUE TO SAG SOUTHWARD TODAY...EVENTUALLY SLOWING DOWN AS
IT REACHES SOUTHERN ZONES...BUT PROGGED TO PASS SOUTH OF THE CWA
BY LATE TONIGHT OR EARLY SUNDAY. DRIER AIR WILL GRADUALLY FILTER
IN BEHIND THE FRONT FOR SUNDAY...WITH DEW POINTS POSSIBLY GETTING
DOWN INTO THE LOWER 50S ACROSS SOUTHEAST OHIO AND ADJACENT WV/ERN
KY COUNTIES BY SUNDAY EVENING. STILL LOOKING LIKE PLENTY OF
STRATUS WILL DEVELOP/LINGER ACROSS SOUTHERN HALF OF CWA
TONIGHT...WITH SOME CLEARING ACROSS THE NORTH...I.E. SOUTHEAST
OHIO ZONES. COULD BE SOME PATCHY FOG DEVELOPMENT ACROSS THE
NORTH...BUT BOUNDARY LAYER WINDS SHOULD REMAIN STRONG ENOUGH TO
PREVENT MUCH FORMATION.

DRIER WEATHER EXPECTED FOR SUNDAY. DID ELECT TO LEAVE A SLIGHT
CHANCE OF SHOWERS IN TOMORROW ACROSS THE EXTREME SOUTH DURING
DAYTIME HEATING HOURS WHERE GREATER MOISTURE WILL EXIST.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
HIGH PRESSURE SITS WELL NE OF THE AREA WHILE A WARM WAVE TRACKS NEWD
ALONG THE MIDDLE ATLANTIC COAST...WELL SE OF THE AREA THIS PERIOD.
THIS LEAVES FCST AREA IN LIGHT SE SFC FLOW.  THE FRONT CROSSING THE
AREA THIS AFTERNOON AND TONIGHT...LIKE ITS PREDECESSOR...DOES NOT
GET THAT FAR S OF THE AREA...ALLOWING DEW POINTS TO RECOVER THIS
PERIOD.  WITH WEAK UPPER LEVEL S/W TROUGHS PASSING EACH DAY IN
OTHERWISE NEAR WEAK ZONAL SOUTHERN STREAM FLOW...EXPECT DIURNAL
CONVECTION AGAIN...MAINLY ACROSS THE S AND THE HIGHER TERRAIN.

EMPLOYED A BIAS CORRECTED BLEND FOR LOWS SUN NT AND THEN LITTLE IF
ANY CHANGES TO TEMPERATURES BEYOND THAT...AS THE PREVIOUS FCST SPLIT
MOST DIFFERENCES AMONG THE LATEST GUIDANCE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
IT APPEARS THE LATE SUMMER PATTERN WILL BE TRANSITIONING TO ONE MORE
TYPICAL OF AUTUMN...DRY WITH COLD FRONTS EVERY SEVERAL DAYS.

THE COLD FRONT LEADING THE CHARGE IS DRIVEN INITIALLY BY A LEAD S/W
TROUGH OVER THE MIDWEST MIDWEEK.  BY THIS TIME...THE UPPER LEVEL
FLOW BECOMES MUCH MORE EVENLY SPLIT BETWEEN THE SRN AND NRN
STREAMS...THE FORMER ACROSS THE NRN CONUS...THE LATTER ALL THE WAY
UP ACROSS NRN CANADA.  12Z MODELS SEEM TO HAVE COME CLOSER TOGETHER
ON BEHAVIOR ON THE LEAD S/W AND A STRONGER...TRAILING S/W WHICH
CLOSES OFF.  THE TIMING OF THE FRONTAL PASSAGE SEEMS TO HAVE
CONVERGED ON THU NT AS A RESULT...SO ASSOCIATED SHOWERS AND
THUNDERSTORMS ARE MORE LIKELY ON THU VS WED.  SPC HAS SLIGHT RISK
JUST UPSTREAM ON WED.

THE CANADIAN HIGH PRESSURE SYSTEM REPRESENTING THE FIRST AUTUMN AIR
MASS IN THE PATTERN TRANSITION PLUMMETING INTO THE CONUS...IS
RATHER LARGE...AND WILL KEEP THE DRY...COOLER WEATHER...ONCE IT GETS
HERE...GOING THROUGH THE BALANCE OF THE EXTENDED PERIOD.

USED WPC AND BIAS CORRECTED ECMWFHIRES BEGINNING AND END OF PERIOD.
PREVIOUS LOOKED GOOD IN BETWEEN.  BASICALLY SPLIT THE GUIDANCE IN
THE WAKE OF THE FRONT...WITH QUESTION AS TO HOW MUCH OF A PUSH OF
THE COOLER...DRIER AIR THERE WILL BE IN THE WAKE OF THE FIRST
S/W...VS HOW MUCH OF IT WAITS UNTIL THE PASSAGE OF THE SECOND.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SCATTERED CONVECTION HAS FIRED UP...AND WILL CONTINUE THROUGH
AROUND 03-06Z AHEAD OF AN APPROACHING COLD FRONT...WHICH AT 18Z WAS
LOCATED NEAR THE OHIO RIVER. EXPECT BRIEF MVFR CONDITIONS IN
VICINITY OF STORMS.

AFTER 02Z...EXPECT WIDESPREAD MVFR/IFR STRATUS TO
DEVELOP...PARTICULARLY ACROSS WV...EASTERN KY...AND SOUTHWEST
VA...PRIMARILY AFFECTING SITES KCRW...KCKB...KEKN...AND KBKW...AND
PERHAPS KTS. STRATUS SHOULD LIFT AFTER 14-16Z WITH A RETURN OF VFR
CONDITIONS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SUNDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD
VARY. DEVELOPMENT AND HEIGHT OF STRATUS TONIGHT COULD VARY FROM
FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
BKW CONSISTENCY  M    H    H    H    H    H    H    H    H    L    M    L
EKN CONSISTENCY  H    H    H    H    H    H    H    L    L    L    L    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    M    M

AFTER 18Z SUNDAY...
IFR VALLEY FOG POSSIBLE MONDAY MORNING..AND IN SHOWERS AND
THUNDERSTORMS THURSDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/SL
NEAR TERM...SL
SHORT TERM...TRM
LONG TERM...TRM
AVIATION...SL
Hazardous weather outlook, Sep 6, 3:59 AM EDT, 11 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
359 AM EDT SAT SEP 6 2014

KYZ101>103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>040-046-
047-070800-
GREENUP-CARTER-BOYD-LAWRENCE KY-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-
PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-
BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
359 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A FEW THUNDERSTORMS TODAY COULD PRODUCE DAMAGING WIND GUSTS. IN
ADDITION...IF SEVERAL THUNDERSTORMS PRODUCE HEAVY RAIN OVER THE
SAME AREA...FLASH FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ066-067-075-076-083-084-070800-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-
359 AM EDT SAT SEP 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 6, 3:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
329 PM EDT SAT SEP 6 2014

WVZ013-015-062015-
KANAWHA WV-LINCOLN WV-
329 PM EDT SAT SEP 6 2014

...SPECIAL WEATHER STATEMENT FOR WESTERN KANAWHA AND NORTHEASTERN
LINCOLN COUNTIES UNTIL 415 PM EDT...

AT 322 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
NITRO...MOVING EAST SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. ADDITIONALLY...VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL
ROADSIDE DITCHES AND SMALL STREAMS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 46 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 96 AND
108 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 6...THE WEST
VIRGINIA TURNPIKE BETWEEN MILE MARKERS 88 AND 95.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

LAT...LON 3840 8190 3843 8184 3844 8179 3843 8149
      3819 8155 3821 8165 3822 8164 3822 8169
      3827 8192

50

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 3:29 PM EDTSpecial Weather StatementRLXKanawha46 min
Sep 6, 3:45 PM EDTFlash Flood WarningRLXKanawha3 hr
Sep 6, 4:20 PM EDTFlash Flood WarningRLXKanawha, Roane3 hr
Sep 6, 4:29 PM EDTSpecial Weather StatementRLXGilmer31 min
Sep 6, 5:00 PM EDTSpecial Weather StatementRLXBarbour, Braxton, Calhoun, Gilmer, Harrison, Lewis and 1 more30 min
Sep 6, 5:30 PM EDTSpecial Weather StatementRLXCabell30 min
Sep 6, 5:50 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Lewis3 hr
Sep 6, 5:56 PM EDTSpecial Weather StatementRLXBarbour34 min
Sep 6, 6:20 PM EDTSpecial Weather StatementRLXWirt25 min
Sep 6, 6:31 PM EDTFlash Flood WarningRLXBarbour, Harrison, Taylor3 hr
Sep 6, 7:27 PM EDTFlash Flood WarningRLXCalhoun, Roane, Wirt3 hr

Nearby

Flash Flood Warnings in West Virginia, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.